# SDR CALA2018032601018

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 25,891 hours, 8,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34C EMERGENCY LIGHT IS BROKEN.   REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY. OK FOR SERVICE.
